# SDR COMA0760659

- Difficulty date: November 20, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N798CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 20,624 hours, 17,326 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 46193
- Part serial: 800
- Condition: Faulty
- Location: Mlg
- Part time: 17,590 hours, 14,664 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5604 - DURING CVG APPROACH RECEIVED A LANDING GEAR DISAGREE CAUTION.  CREW DECLARED AN EMERGENCY AND ABORTED APPROACH, THEN LANDED WITHOUT INCIDENT ON SECOND ATTEMPT.  REPLACED THE MLG PRIORITY VALVE.
